We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I've just come off my birth control pill because my spouse and I are trying to conceive. I just finished the period that happens as a withdrawal symptom of stopping. I'm just wondering if anyone else who has stopped the pill before has experienced hip/lower back aches and even changes in taste, possibly from my body's natural hormones kicking back into gear...?
I had my purse stolen once and was off birth control for a few weeks. I experienced some big mood swings and generally feeling "off" I remember my period always being so much worse before I was on b/c so I wouldn't be surprised if symptoms like that come back.